# SDR CALA2014072100947

- Difficulty date: July 17, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 59,508 hours, 8,425 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING ODOR NEAR SEAT 23A SMELLED LIKE BALLAST.  SMELL INTERMITTENT, PILOT PERFORMED CONDITIONAL INSPECTION IAW AMM 05-51-58-200-801C1 STEP C1, C2A & C2C, NO DISCREPANCY FOUND.  DI 01035 NO OBVIOUS SMELL AT OR AROUND 23ABC WHEN DOING OPERATIONS INSPECTION WITH ENG RUNNING STEP I TO S.   COMPLETED STEPS C2B, C2D & C2E.   INSPECTION WITH IFE ON AFTER 2 HRS.  INSPECTIONS COMPLIED WITH REQ OF AMM 05-51-58, NO DEFECTS.
